MathSciNet Relay Station
MathSciNet bibliographic data
MR723737 (85i:90141) 90C40 (62L05 90D15 93E05)
Karatzas, Ioannis Gittins indices in the dynamic allocation problem for diffusion processes. Ann. Probab. 12 (1984), no. 1, 173–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement